MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1 S H3-Z

KARL STORZ IMAGING IMAGE1 S H3-Z
Model Number TH100
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during testing with the endoscope camera system: after a period of use, the camera image became foggy, resulting in unclear view and unusable condition.The camera image was normal, but the aperture could not be adjusted, affecting intraoperative observation.The device has been taken out of service.".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question will no be returned to manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted the event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.An incorrect address was provided in section d3, g1 and incorrect manufacture number in the initial report.This supplemental report is to provide the correct contact information for this section.Correction: mdr was previously filled was incorrect routing number, the correct routing number should have been 2027009-2026-00479, since the initial mdr was filled with 9610617-2026-00479 we will continue on using it for additional supplemental that will be created for this mdr.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1 S H3-Z
Common Device Name
IMAGE1 S H3-Z
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
1 s. los cameros road
goleta, CA 93117
MDR Report Key24537121
Report Number9610617-2026-00479
Device Sequence Number13349855
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public04048551333136
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown